# SDR ASOA201101009

- Difficulty date: May 19, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 28,126 hours, 24,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 81174
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 & NR 2 EXTERIOR AND NR 1 INTERIOR CEILING EMERGENCY LIGHTS INOP.  R & R NR 1 EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-04. OPS CHECKED GOOD. R & R NR1 EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-04. OPS CK GOOD.
